How long do the effects of hormone pills for periods last for?
I've been taking hormone pills to regulate my menses for the last 3 months. However, the side effects has caused swelling of my cheeks and bad skin condition on my face. If I stop taking the pills, how long will the effects continue to last for, and when will these side effects go away?
Generally speaking the oral contraceptive pill effects only should last for one day which is why you need to take the oral contraceptive pills daily for them to be effective.
Once you stop taking them, the side effects should be gone within a few days.
This also applies to its contraceptive properties so you should consider other alternative contraceptive methods.
Oral contraceptive pills usually improve your skin complexion and reduce acne so this is rather unusual. these "side effects" may not then be solely due to the pills.
There could be other underlying causes so you may wish to visit your gynaecologist for a review. alternatively, he can also prescribe you a different sort / brand of oral contraception which may not be associated with these side effects if you are still keen on these as a reliable means of contraception.